# SDR ABXA080028

- Difficulty date: February 3, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 69,570 hours, 33,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Part serial: 2482
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NR 9023 IN SUPERNUMERARY INOPERATIVE, SECOND LIGHT INBOARD OF MAIN ENTRY DOOR.  REMOVED AND REPLACED M736 BATTERY PACK WITH SPARE BATTERY PACK M734 IAW B767 MM 33-51-07.  OPS CHECKED GOOD.
